After about two weeks I started getting muscle twitches and went to hyperthyroid. That has been a year ago and even though I haven't been on armour I still have muscle twitching. I lost 7lbs and felt good on it at first, but then starting feeling really jumpy. I was on the lowest dose too.
Know what your talking about. I just stopped taking the armour because of anxiety attacks, heart palpitations, muscle twitches. I was doing goog until I upped the dose to 1/2 grain and 1/4 grain a day( doctor wanted me to take 1 grain). Now I have adrenal fatigue because of it! Feel really bad as my periord started and I have a cold. I hope to try armour again at a small dose as it did help me for about 3 months.
I think there is a lot of misinformation out there concerning Armour. It seems to me that because both the synthetics and Armour are used for thryroid malady...docs just prescribe them the SAME exact way. This is a big mistake and the poor patient suffers for it.
Now, in your cases, you may indeed have an intolerance to Armour. I had what I thought was the same problem, and it was because I didn't understand the fundamental differences between it and other concotions. The doctors who I trusted, never gave me the proper information, even in the face of my confused complaints.
Now that I'm taking Armour correctly (figured it out based on research, not by way of doctors), I can honestly say, its a great hormone replacer and I wouldn't part with it under any circumstance. Armour is like electricity...it can burn your house down in the form of lightening, or it can heat your food, and water and make your life really comfortable. It is all in the handling.
I read somewhere that low/low normal ferritin can make a person not tolerate Armour. Might be worth checking out? And if a person has weak adrenals, the Armour "jetfuel" will make it worse, unless the adrenal issue is solved first.
Yeah...you know that is so true! I think doctors oftentimes don't take the time to "check the shot" before giving someone a new drug or hormone replacement. That can make all difference to its effectiveness or even tolerance.
Its chemistry after all. In the lab every good chemist knows certain things added to certain other things in the wrong order can cause explosions!
My B's and D's were low, and the doctors never even mentioned it. And...now I have finally found a doc...ten doctors later to test my adrenals. Docs should really check at least THAT much before doing thryoid meds if you ask me.
Would you try to build a house without a foundation?
Once you are on them...they should really get explicit about diet, excersize and supplements. Well...that will be the day.
My doctor knew i had a weak adrenal system, yet started me on armour anyway. I started at 1/8 grain, he wanted 1/4 grain. i gradually worked up to 1/2 and1/8 grain and started to feel good, but the doctor said that wasn't enough. So here i am not taking anything right now and feeling awful with this adrenal fatigue. i don't know whether I will go back to him again. Where else can I go?
He is a holistic doctor. I don't think he knows as much as I thought he would. He is a Top Doc. I talked to him today about my symptoms and he said it can't be the thyroid or the adrenals, mus be anxiety. Sure it is, from the thyroid or the adrenals. I have already had serveral tests done on the adrenal system by an endo who doesnt' have a good reputation. But the tests concluded my problem is mild secondary adrenal insufficency. I don't usually have any problems with this unless I take thyroid medication or antibiotics. The same thing happened to me on synthroid, only that was worse. I guess I might be a hard case for most doctors. i am tired of going from one doctor to another with them making me worse and acting like they don't know why. I wasted too much of my life on this disease and want to get it back.
Thanks for listening.
I had a very bad time on the smallest dose of Synthroid. It made me hyper and caused a number of awful symptoms of its own. Armour hasn't done that at all, and I've worked my way up to an average replacement dose without having gone hyper once.
I still don't have a definite explanation of why this happened to me. I just think there is no one med for everyone, nor one way to treat, due to individual intolerances.
'Tis such a mystery.